# SDR DALA2022100506476

- Difficulty date: October 2, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N932DS
- Make and model: Boeing 737
- Aircraft serial: 37290
- Aircraft time: 23,608 hours, 16,894 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Support Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2434782) DURING INSPECTION FOUND CRACK ANGLE-SUPPORT LOCATED FWD AND AFT FACE BS500K AT LEVEL STR 26L AT FWD CARGO COMPARTMENT. REPLACED ANGLE-SUPPORT LOCATED FWD AND AFT FACE BS500K AT LEVEL STR 26L AT FWD CARGO COMPARTMENT (2 EA) AS PER B737-900 SRM 51-40-02-0G ITEM 9, AND DWG 143A7505 SHEET 106
